Impulsive stabilization of stochastic functional differential equations. (English) Zbl 1209.34097

Summary: This paper investigates impulsive stabilization of stochastic delay differential equations. Both moment and almost sure exponential stability criteria are established using the Lyapunov-Razumikhin method. It is shown that an unstable stochastic delay system can be successfully stabilized by impulses. The results can be easily applied to stochastic systems with arbitrarily large delays. An example with its numerical simulation is presented to illustrate the main results.


34K45 Functional-differential equations with impulses
34K50 Stochastic functional-differential equations
34K20 Stability theory of functional-differential equations
Full Text: DOI


[1] Ballinger, G.; Liu, X., Existence and uniqueness results for impulsive delay differential equations, Dynam. contin. discrete impuls. systems, 5, 579-591, (1999) · Zbl 0955.34068
[2] Lakshmikantham, V.; Baĭnov, D.; Simeonov, P., Theory of impulsive differential equations, (1989), World Scientific Publishing · Zbl 0719.34002
[3] Berezansky, L.; Braverman, E., Impulsive stabilization of linear delay differential equations, Dynam. systems appl., 5, 263-276, (1996) · Zbl 0858.34064
[4] Liu, X., Impulsive stabilization of nonlinear systems, IMA J. math. control inform., 10, 11-19, (1993) · Zbl 0789.93101
[5] Luo, Z.; Shen, J., Impulsive stabilization of functional differential equations with infinite delays, Appl. math. lett., 16, 695-701, (2003) · Zbl 1068.93054
[6] Shen, J.; Luo, Z.; Liu, X., Impulsive stabilization of functional-differential equations via Liapunov functionals, J. math. anal. appl., 240, 1-15, (1999) · Zbl 0955.34069
[7] Wang, Q.; Liu, X., Impulsive stabilization of delay differential systems via the lyapunov – razumikhin method, Appl. math. lett., 20, 839-845, (2007) · Zbl 1159.34347
[8] Yan, J.; Shen, J., Impulsive stabilization of functional-differential equations by lyapunov – razumikhin functions, Nonlinear anal. ser. A: TMA, 37, 245-255, (1999) · Zbl 0951.34049
[9] Ballinger, G.; Liu, X., Practical stability of impulsive delay differential equations and applications to control problems, () · Zbl 0879.34015
[10] Liu, X., Stability of impulsive control systems with time delay, Math. comput. modelling, 39, 511-519, (2004) · Zbl 1081.93021
[11] Yang, T.; Chua, L., Impulsive stabilization for control and synchronization of chaotic systems: theory and application to secure communication, IEEE trans. circuits syst. I, 44, 976-988, (1997)
[12] Li, C.; Liao, X.; Yang, X.; Huang, T., Impulsive stabilization and synchronization of a class of chaotic delay systems, Chaos, 15, 043103, (2005), 9 pp · Zbl 1144.37371
[13] Li, C.; Chen, L.; Aihara, K., Impulsive control of stochastic systems with applications in chaos control, chaos synchronization, and neural networks, Chaos, 18, 023132, (2008), 11 pp · Zbl 1307.93378
[14] Li, Y.; Liu, X.; Zhang, H., Dynamical analysis and impulsive control of a new hyperchaotic system, Math. comput. modelling, 42, 1359-1374, (2005) · Zbl 1121.37031
[15] Liu, X., Impulsive stabilization and control of chaotic system, Nonlinear anal., 47, 1081-1092, (2001) · Zbl 1042.93523
[16] Zhang, G.; Liu, Z.; Ma, Z., Synchronization of complex dynamical networks via impulsive control, Chaos, 17, 043126, (2007), 9 pp · Zbl 1163.37389
[17] Yang, Z.; Xu, D., Impulsive stabilization of large-scale dynamical systems, Dynam. systems appl., 15, 317-332, (2006)
[18] Carter, T., Optimal impulsive space trajectories based on linear equations, J. optim. theory appl., 70, 277-297, (1991) · Zbl 0732.49025
[19] Liu, X., Impulsive stabilization and applications to population growth models, Rocky mountain J. math., 25, 381-395, (1995) · Zbl 0832.34039
[20] Liu, X.; Rohlf, K., Impulsive control of a lotka – volterra system, IMA J. math. control inform., 15, 269-284, (1998) · Zbl 0949.93069
[21] Liu, X.; Wang, Q., Impulsive stabilization of high-order Hopfield-type neural networks with time-varying delays, IEEE trans. neural netw., 19, 71-79, (2008)
[22] Neuman, C.; Costanza, V., Deterministic impulse control in native forest ecosystems management, J. optim. theory appl., 66, 173-196, (1990) · Zbl 0681.90031
[23] Bellman, R., Topics in pharmacokinetics, III: repeated dosage and impulsive control, Math. biosci., 12, 1-5, (1971)
[24] Liu, J.; Liu, X.; Xie, W.-C., Existence and uniqueness results for impulsive hybrid stochastic delay systems, Commun. appl. nonlinear anal., 17, 3, 37-54, (2010) · Zbl 1225.34089
[25] Mao, X., Stochastic differential equations and applications, (2007), Horwood Publishing Limited Chichester
[26] Mohamedd, S.-E.A., Stochastic functional differential equations, (1986), Longman Scientific and Technical New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.